Integrability and Lie Derivatives of Metallic Structures Over Framed AQ Ï•-Manifolds With Modeling
Dalal Alhwikem,
Teg Alam and
Mohammad Nazrul Islam Khan
Journal of Mathematics, 2026, vol. 2026, 1-8
Abstract:
This paper aims to study the Lie derivative with respect to the vector field Y in n-dimensional differentiable manifold M and investigate certain conditions for vertical and complete lifts YV and YC of Y by means of mathematical operators is almost analytic with respect to the metallic structure F˜ in the tangent bundle TM over almost quadratic ϕ-structures ϕ,δ,γ (in short, AQ ϕ-structures). Next, a framed AQ ϕ-structure ϕ,δx,γx is defined in M and proved that a (1,1) tensor field F˜ in TM is a metallic structure in TM over ϕ,δx,γx. Furthermore, the integrability conditions of the metallic structure F˜ in TM over ϕ,δx,γx are modeled. Finally, the geometrical properties of the Lie derivative with respect to F˜ in TM over ϕ,δx,γx are discussed.
Date: 2026
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/jmath/2026/7848471.pdf (application/pdf)
http://downloads.hindawi.com/journals/jmath/2026/7848471.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:7848471
DOI: 10.1155/jom/7848471
Access Statistics for this article
More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().